• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Setraline & Xaggitin XL

M

McrChampion

New member
Joined
Nov 22, 2019
Messages
3
Location
Manchester, UK
Hi

I couldn't see a forum for medications but need a response or two who has taken these.

Setraline I've been taking for 3 months for my Anxiety and OCD and Xaggitin XL I've been on for nearly two weeks now for my recently diagnosed ADD.

The side effects I'm having at the moment are weird.

I feel like I've drunk too much coffee and am a bit hyper. I feel more loved up than normal and overly chatty.

Perhaps the Xaggitin XL is working and opening up parts of my brain which have never been used but just thinking should I cut out caffeine?

Help?
 
TiredTina

TiredTina

Well-known member
Admin
Moderator
Joined
Jul 21, 2010
Messages
41,466
Location
West Sussex, England
  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.
 
M

McrChampion

New member
Joined
Nov 22, 2019
Messages
3
Location
Manchester, UK
Now that's why not many people respond to comments, because they get moderated.
 
Thread starter Similar threads Forum Replies Date
L Psychiatric Drugs/Medications 1
Similar threads
Setraline
Top